Boyfriend has been secretly taking testosterone tablets and I worry he may go sterile | The Sun

DEAR DEIDRE: FOR the last ten months, my boyfriend has been secretly taking testosterone tablets and now I’m worried he could be sterile.

I’m 31 and he’s 34. We’ve been together for four years.


Listen to the NEW Dear Deidre podcast

Resident agony aunt Sally Land is taking The Sun’s legendary advice column from the page to podcast.

Each week, Sally will be joined by an expert and some of your favourite celebs to give helpful, entertaining advice to listener problems.

A brand new episode will be available every THURSDAY.

Listen here, or wherever you get your podcasts: podfollow.com/1628340763

Last year he went through a rough patch. He had a stressful job and seemed constantly on edge.

He was almost never in the mood for sex and when he was, he couldn’t get an erection. This only lasted six weeks.

I thought he was better because he changed jobs but it turns out he’s  been taking testosterone supplements.

I found his empty bottles of pills stuffed at the back of his wardrobe.

When I confronted him he admitted to buying them off the internet.

I can’t believe he’s been so stupid. We’d talked about having a baby soon but I’ve read online that testosterone replacement therapy can leave him infertile.

Get in touch with Deidre

Every problem gets a personal reply, usually within 24 hours weekdays.

Send an email to [email protected]

You can also send a private message on the DearDeidreOfficial Facebook page.

I’ve told him he has to stop taking it but he won’t listen.

He says without  tablets he won’t be himself any more.

Most read in Dear Deidre

DEIDRE'S STORIES

Jennie's obsession with her neighbour gets discovered by partner Arthur

DEAR DEIDRE

The love of my life is engaged to another man and I want to stop the wedding

TONE IT DOWN

I still feel guilty about photocopying my penis while drunk

GOLDEN TEARS

I thought retirement would be great – but now I'm bored and lonely

DEIDRE SAYS: Try not to worry. In most cases, infertility caused by testosterone treatment is reversible once treatment is discontinued.

But it’s important that your boyfriend doesn’t suddenly stop taking it in case he suffers side-effects.

Encourage him to speak to his GP, who can decide the best course of action.

MORE FROM DEAR DEIDRE

Jennie’s obsession with her neighbour gets discovered by partner Arthur

I’ve fancied my best mate for years – she’s single at last but is now gay

Buying medication off the internet without a proper medical consultation can lead to more problems.

I’m also attaching my pack, Want To Have A Baby?

    Source: Read Full Article